Identities involving q-Genocchi numbers and polynomials

Serkan Araci, Mehmet Acikgoz, Hassan Jolany and Yuan He
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 20, 2014, Number 5, Pages 64—74
Download full paper: PDF, 189 Kb

Details

Authors and affiliations

Serkan Araci
Department of Economics
Faculty of Economics, Administrative and Social Sciences
Hasan Kalyoncu University
TR-27410 Gaziantep, Turkey

Mehmet Acikgoz
Department of Mathematics
University of Gaziantep, Faculty of Science and Arts
27310 Gaziantep, Turkey

Hassan Jolany
School of Mathematics, Statistics and Computer Science
University of Tehran, Iran

Yuan He
Department of Mathematics
Kunming University of Science and Technology
Kunming, Yuannan 650500, People’s Republic of China

Abstract

In this paper, we focus on the q-Genocchi numbers and polynomials. We introduce new identities of the q-Genocchi numbers and polynomials by using the fermionic p-adic integral on ℤp. Also, we give Cauchy-integral formula for the q-Genocchi polynomials and derive the distribution formula q-Genocchi polynomials by using measure theory on p-adic integral. Finally, we get q-Zeta-type function by using Mellin transformation (sometimes known as Laplace transformation) and show that this function interpolates to the q-Genocchi polynomials at negative integers.

Keywords

  • Genocchi numbers and polynomials
  • q-Genocchi numbers and polynomials
  • p-adic q-integral on ℤp
  • Mellin transformation
  • q-Zeta function

AMS Classification

  • Primary: 05A10, 11B65
  • Secondary: 11B68, 11B73

References

  1. Araci, S., D. Erdal, J. J. Seo, A study on the fermionic p-adic q-integral representation on Zp associated with weighted q-Bernstein and q-Genocchi polynomials, Abstract and Applied Analysis, Vol. 2011, Article ID 649248, 10 pages.
  2. Araci, S., J. J. Seo, D. Erdal, New Construction weighted (h; q)-Genocchi numbers and polynomials related to Zeta type function, Discrete Dynamics in Nature and Society, Vol. 2011, Article ID 487490, 7 pages.
  3. Araci, S., M. Acikgoz, Feng Qi, On the q-Genocchi numbers and polynomials with weight zero and their applications, Nonlinear Functional Analysis and Applications Vol. 18, 2013, No. 2, 501–510.
  4. Jolany, H., H. Sharifi, Some results for the Apostol-Genocchi polynomials of higher order, Bull. Malays. Math. Sci. Soc. Vol. 36, 2013, No. 2, 465–479.
  5. Yuan He, Chunping Wang, Some Formulae of Products of the Apostol-Bernoulli and Apostol-Euler Polynomials, Discrete Dynamics in Nature and Society, Vol. 2012, Article ID 927953, 11 pages.
  6. Kim, T., Euler numbers and polynomials associated with Euler Zeta functions, Abstract and Applied Analysis, Vol. 2008, Article ID 581582, 11 pages.
  7. Kim, T., S.-H. Lee, Some Properties on the q-Euler Numbers and Polynomials, Abstract and Applied Analysis, Vol. 2012, Article ID 284826, 9 pages.
  8. Kim, D., T. Kim, S.-H. Lee, D. V. Dolgy, S.-H. Rim, Some new identities on the Bernoulli numbers and polynomials, Discrete Dynamics in Nature and Society, Vol. 2011, Article ID 856132, 11 pages.
  9. Kim, T., J. Choi, Y. H. Kim, Some identities on the q-Bernoulli numbers and polynomials with weight 0; Abstract And Applied Analysis, Vol. 2011, Article ID 361484, 8 pages.
  10. Kim, T., On a q-analogue of the p-adic log gamma functions related integrals, J. Number Theory, Vol. 76, 1999, No. 2, 320–329.
  11. Kim, T., J. Choi, On the q-Euler numbers and polynomials with weight 0, Abstract and Applied Analysis, Vol. 2012, Article ID 795304, 7 pages..
  12. Kim, T., On the q-extension of Euler and Genocchi numbers, J. Math. Anal. Appl. Vol. 326, 2007, 1458–1465.
  13. Kim, T., On the multiple q-Genocchi and Euler numbers, Russian J. Math. Phys. Vol. 15, 2008, No. 4, 481–486.
  14. Kim, T., On the weighted q-Bernoulli numbers and polynomials, Advanced Studies in Contemporary Mathematics, Vol. 21, 2011, No. 2, 207–215.
  15. Kim, T., q-Volkenborn integration, Russ. J. Math. phys., Vol. 9, 2002, 288–299.
  16. Kim, T., q-Euler numbers and polynomials associated with p-adic q-integrals, J. Nonlinear Math. Phys., Vol. 14, 2007, No. 1, 15–27.
  17. Kim, T., New approach to q-Euler polynomials of higher order, Russ. J. Math. Phys., 17 (2010), no. 2, 218–225.
  18. Kim, T., Some identities on the q-Euler polynomials of higher order and q-Stirling numbers by the fermionic p-adic integral on Zp, Russ. J. Math. Phys., Vol. 16, 2009, No. 4, 484–491.
  19. Kim, D., T. Kim, J. Choi, Y. H. Kim, Identities involving q-Bernoulli and q-Euler numbers, Abstract and Applied Analysis, Vol. 2012, 2012, Article ID 674210, 10 pages.
  20. Ryoo, C. S., A note on the weighted q-Euler numbers and polynomials, Advan. Stud. Contemp. Math., Vol. 21, 2011, 47–54.
  21. Cangul, I. N., V. Kurt, H. Ozden, Y. Simsek, On the higher-order w-q-genocchi numbers, Advanced Studies in Contemporary Mathematics, Vol. 19, 2009, No. 1, 39–57.
  22. Acikgoz, M., S. Araci, I. N. Cangul, A note on the modified q-Bernstein polynomials for functions of several variables and their reflections on q-Volkenborn integration, Applied Mathematics and Computation, Vol. 218, 2011, No. 3, 707–712.
  23. Andrews, L. C. Special Functions of Mathematics for Engineers, SPIE Press, 1992, pages 479.

Related papers

Cite this paper

APA

Araci, S, M. Acikgoz, H. Jolany, & Y. He. (2014). Identities involving q-Genocchi numbers and polynomials. Notes on Number Theory and Discrete Mathematics, 20(5), 64-74.

Chicago

Araci, Serkan, Mehmet Acikgoz, Hassan Jolany, and Yuan He. “Identities Involving q-Genocchi Numbers and Polynomials.” Notes on Number Theory and Discrete Mathematics 20, no. 5 (2014): 64-74.

MLA

Araci, Serkan, Mehmet Acikgoz, Hassan Jolany, and Yuan He. “Identities Involving q-Genocchi Numbers and Polynomials.” Notes on Number Theory and Discrete Mathematics 20.5 (2014): 64-74. Print.

Comments are closed.